Bounded Positive Solutions for a Third Order Discrete Equation

Kwun, Young Chel, Kang, Shin Min, Jia, Ming, Liu, Zeqing . Abstract and Applied Analysis 2012. 2012 (237036) :-

Locate this article in:

Bibtex

@article{CIS-314516,
  Author = {Kwun, Young Chel and Kang, Shin Min and Jia, Ming and Liu, Zeqing},
  Title = {Bounded Positive Solutions for a Third Order Discrete Equation},
  Journal = {Abstract and Applied Analysis},
  Volume = {2012},
  Number = {237036},
  Year = {2012},
  Pages = {--},
  Keywords = {}
}

Similar articles